# SDR FDEA201603180952

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N20014
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB FIXED PANEL EXTERNAL SURFACE BETWEEN AUXILIARY SPAR & FRONT SPAR & APPROX BETWEEN FSS 220.521 & 245.652, HAS DELAMINATION.  RT VERTICAL STABILIZER FXED PANEL FOUND DELAMINATED IAW SRM 55-30-01-1A FIG 101, NOT REPAIRABLE.  FOUND TO BE OUT OF LIMITS R & R WITH NEW PANEL, PN 175N2001-4 BATCH 0002929938 IAW SRM 51-40-02-06 & DWG 175N2001 PANEL INSTALLED, MAJOR REPAIR.
